Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 5, Pages 597–610 (Mi al764)  

Algebraic geometry over completely simple semigroups

P. A. Ulyashevab

a Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, ul. Pevtsova 13, Omsk, 644099 Russia
b Omsk State Technical University, pr. Mira 11, Omsk, 644050 Russia

Abstract: Algebraic geometry over completely simple semigroups is considered. We prove theorems that define coordinate semigroups and irreducible coordinate semigroups in several classes of completely simple semigroups.

Keywords: algebraic set, completely simple semigroup, equation.

Funding Agency Grant Number
Russian Science Foundation 14-11-00085
Supported by Russian Science Foundation, project 14-11-00085.


DOI: https://doi.org/10.17377/alglog.2016.55.506

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:5, 394–402

Bibliographic databases:

UDC: 512.533.52
Received: 29.07.2015

Citation: P. A. Ulyashev, “Algebraic geometry over completely simple semigroups”, Algebra Logika, 55:5 (2016), 597–610; Algebra and Logic, 55:5 (2016), 394–402

Citation in format AMSBIB
\Bibitem{Uly16}
\by P.~A.~Ulyashev
\paper Algebraic geometry over completely simple semigroups
\jour Algebra Logika
\yr 2016
\vol 55
\issue 5
\pages 597--610
\mathnet{http://mi.mathnet.ru/al764}
\crossref{https://doi.org/10.17377/alglog.2016.55.506}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 5
\pages 394--402
\crossref{https://doi.org/10.1007/s10469-016-9411-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390038100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85001124042}


Linking options:
  • http://mi.mathnet.ru/eng/al764
  • http://mi.mathnet.ru/eng/al/v55/i5/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:96
    Full text:6
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021